# SDR ASAA2023030942292

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 25,661 hours, 7,979 cycles
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Part number: 024147000
- Part serial: 090520025B55B
- Condition: Faulty
- Location: E/E Bay, E2-1
- Part time: 4,143 hours, 1,421 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START ELEC LIGHT ILLUMINATED ON OVHD PANEL AND BATTERY DISCHARGE LIGHT ILLUMINATED ON SHUTDOWN. GROUNDED - YES. REMOVED AND REPLACED MAIN BATTERY CHARGER REF B737-900 AMM 24-31-21/401.
